# SDR AALA971165

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ATL - FLT 0504 - EN ROUTE DFW/ATL.  SHORTLY AFTER LEVELLING OFF AT 37,000 FEET, A BURNING SMELL WAS NOTICED IN THE CABIN AND COCKPIT.  PULLED RE-CIRCULATION FAN CIRCUIT BREAKERS AND SMELL SEEMED TO DISSIPATE.  LANDED ATL WITHOUT INCIDENT. INSPECTED  CABIN, COCKPIT, CARGO COMPARTMENTS.  NO DEFECTS OR BURNING SMELLS NOTED.  REPLACED RE-CIRCULATION FAN AND GROUND SENSE RELAY R2-59.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
